×

zbMATH — the first resource for mathematics

An SEIV epidemic model for childhood diseases with partial permanent immunity. (English) Zbl 1344.92151
Summary: An SEIV epidemic model for childhood disease with partial permanent immunity is studied. The basic reproduction number \(R_0\) has been worked out. The local and global asymptotical stability analysis of the equilibria are performed, respectively. Furthermore, if we take the treated rate \(\tau\) as the bifurcation parameter, periodic orbits will bifurcate from endemic equilibrium when \(\tau\) passes through a critical value. Finally, some numerical simulations are given to support our analytic results.
MSC:
92D30 Epidemiology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Jansen, H.; Twizell, E. H., An unconditionally convergent discretization of the SEIR model, Mathematics and Computers in Simulation, 58, 2, 147-158, (2002) · Zbl 0983.92025
[2] Rohani, P.; Earn, D. J.; Finkenstadt, B.; Grenfell, B. T., Population dynamic interference among childhood diseases, Proceedings of the Royal Society B: Biological Sciences, 265, 1410, 2033-2041, (1998)
[3] Earn, D. J. D.; Rohani, P.; Bolker, B. M.; Grenfell, B. T., A simple model for complex dynamical transitions in epidemics, Science, 287, 5453, 667-670, (2000)
[4] Gumel, A. B.; Moghadas, S. M.; Yuan, Y.; Yu, P., Bifurcation and stability analyses of a 3-D SEIV model using normal form reduction and numerical simulation, Dynamics Continuous Discrete Impulsive System, 10, 2, 317-330, (2003) · Zbl 1030.37059
[5] Anderson, R. M.; May, R. M., Population biology of infectious diseases: part I, Nature, 280, 5721, 361-367, (1979)
[6] May, R. M.; Anderson, R. M., Population biology of infectious diseases II, Nature, 280, 5722, 455-461, (1979)
[7] Moghadas, S. M.; Gumel, A. B., A mathematical study of a model for childhood diseases with non-permanent immunity, Journal of Computational and Applied Mathematics, 157, 2, 347-363, (2003) · Zbl 1017.92031
[8] Meng, X.; Li, Z.; Wang, X., Dynamics of a novel nonlinear SIR model with double epidemic hypothesis and impulsive effects, Nonlinear Dynamics, 59, 3, 503-513, (2010) · Zbl 1183.92072
[9] Li, M. Y.; Muldowney, J. S., Global stability for the SEIR model in epidemiology, Mathematical Biosciences, 125, 2, 155-164, (1995) · Zbl 0821.92022
[10] Wilson, E. B.; Worcester, J., The law of mass action in epidemiology, Proceedings of the National Academy of Sciences, 31, 1, 24-34, (1945)
[11] Wilson, E. B.; Worcester, J., The law of mass action in epidemiology II, Proceedings of the National Academy of Sciences of the United States of America, 31, 4, 109-116, (1945)
[12] Dan, L.; Xiang, Z., On the study of an SEIV epidemic model concerning vaccination and vertical transmission, Journal of Applied Mathematics and Bioinformatics, 1, 1, 21-30, (2011) · Zbl 1242.34086
[13] Liu, H.; Xu, H.; Yu, J.; Zhu, G., Stability on coupling SIR epidemic model with vaccination, Journal of Applied Mathematics, 2005, 4, 301-319, (2005) · Zbl 1089.92046
[14] Greenhalgh, D., Analytical threshold and stability results on age-structured epidemic models with vaccination, Theoretical Population Biology, 33, 3, 266-290, (1988) · Zbl 0657.92008
[15] Zhou, X.; Cui, J., Analysis of stability and bifurcation for an SEIV epidemic model with vaccination and nonlinear incidence rate, Nonlinear Dynamics, 63, 4, 639-653, (2011)
[16] van den Driessche, P.; Watmough, J., Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission, Mathematical Biosciences, 180, 29-48, (2002) · Zbl 1015.92036
[17] Castillo-Chavez, C.; Song, B. J., Dynamical models of tuberculosis and their applications, Mathematical Biosciences and Engineering, 1, 2, 361-404, (2004) · Zbl 1060.92041
[18] Guckenheimer, J.; Holmes, P., Nonlinear Oscillations, Dynamical Systems and Bifurcations of Vector Fields, (1983), Berlin, Germany: Springer, Berlin, Germany · Zbl 0515.34001
[19] Hirsch, M. W., Systems of differential equations that are competitive or cooperative VI: a local Cr closing lemma for 3-dimensional systems, Ergodic Theory and Dynamical System, 11, 443-454, (1991) · Zbl 0747.34027
[20] Hutson, V.; Schmitt, K., Permanence and the dynamics of biological systems, Mathematical Biosciences, 111, 1, 1-71, (1992) · Zbl 0783.92002
[21] Martin, R. H., Logarithmic norms and projections applied to linear differential systems, Journal of Mathematical Analysis and Applications, 45, 432-454, (1974) · Zbl 0293.34018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.